# SDR FDEA202511262209

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,278 hours, 29,798 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY DOME LIGHT INOPERATIVE.  RELAMPED NO HELP.  DURING TROUBLESHOOTING, FOUND WIRE W0200-0009-22, BROKEN FROM RELAY R10381. RESOLDER SAME, LIGHT OPS CHECK NORMAL. DOME LIGHT ASSEMBLIES REQUIRE MOUNTING AND RE-OPS CHECK.
